Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 11, Issue 2, 2017
Metadata
 

Smooth geometry of the noncommutative pillow, cones and lens spaces
Tomasz Brzeziński and Andrzej Sitarz
pp. 413–449
Abstract | Full-Text PDF (368 KB) | Metadata

The Novikov conjecture on Cheeger spaces
Pierre Albin, Eric Leichtnam, Rafe Mazzeo and Paolo Piazza
pp. 451–506
Abstract | Full-Text PDF (469 KB) | Metadata

Riemannian curvature of the noncommutative 3-sphere
Joakim Arnlind and Mitsuru Wilson
pp. 507–536
Abstract | Full-Text PDF (298 KB) | Metadata

The Ext algebra of a Brauer graph algebra
Edward L. Green, Sibylle Schroll, Nicole Snashall and Rachel Taillefer
pp. 537–579
Abstract | Full-Text PDF (435 KB) | Metadata

The Gauss–Manin connection for the cyclic homology of smooth deformations, and noncommutative tori
Allan Yashinski
pp. 581–639
Abstract | Full-Text PDF (470 KB) | Metadata

Part II, Free actions of compact groups on C*-algebras
Kay Schwieger and Stefan Wagner
pp. 641–668
Abstract | Full-Text PDF (328 KB) | Metadata

Spectral triples from bimodule connections and Chern connections
Edwin Beggs and Shahn Majid
pp. 669–701
Abstract | Full-Text PDF (358 KB) | Metadata

Factorization homology and calculus à la Kontsevich Soibelman
Geoffroy Horel
pp. 703–740
Abstract | Full-Text PDF (399 KB) | Metadata

Deformation quantization of integrable systems
Georgy Sharygin and Dmitry Talalaev
pp. 741–756
Abstract | Full-Text PDF (251 KB) | Metadata

About the convolution of distributions on groupoids
Jean-Marie Lescure, Dominique Manchon and Stéphane Vassout
pp. 757–789
Abstract | Full-Text PDF (364 KB) | Metadata

Finiteness and paradoxical decompositions in C*-dynamical systems
Timothy Rainone
pp. 791–822
Abstract | Full-Text PDF (324 KB) | Metadata